# SDR DALA2025040702685

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 33,158 hours, 3,137 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Abnormal
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3505 -MISC/DE- DUE TO (SLATS LOCKED) ECAM MESSAGE. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS.
